MDJunction - People Helping People
 
Ask a Question
12/21/2010 10:06 AM

FINALLY!!!!!!!!!

jenny1978
jenny1978  
Posts: 2606
VIP Member

My psychiatric nurse called me back after I called and told them my situation. They considered it to be an emergency. Anyway, he called back like an hour after I called!!! I explained how I had been feeling for the past numerous months and he agreed that a mood stablizer sounded like the best option. First he thought about raising the geodon but i told him that I was afraid I couldn't take a dose during the day because it makes me feel funny. Anyway, I suggested Lamictal to him because I have been doing a lot of research on it. He agreed that Lamictal is a good one and he's calling it in right now!!! He said that I have to start off extremely slow to avoid getting that rash, so I know that this will take some time to start working, but at least something is being done about my situation!
Reply

12/21/2010 10:08 AM
mem4809

That's great. I am happy with Lamictal so far--no side effects at all! But it is slow to start! Good luck and keep us posted!

Janna


12/21/2010 10:14 AM
jenny1978
jenny1978  
Posts: 2606
VIP Member

Thanks I'm so glad that my situation is finally being addressed. I've been telling him about my ups and downs forever! I have to start at 25mg once a day for two weeks, then go to 25mg twice a day until I see him at the start of february. If I'm doing good then he said they will continue raising it until I feel stable!

12/21/2010 10:16 AM
brneyegirl

Yay! so glad they finally got back to you! Make sure to stop if you get the rash I was one of the unfortunate one who did. Sad But I seeem to be doing okay where I am... Keep us posted on how thaings go.

12/21/2010 10:27 AM
jenny1978
jenny1978  
Posts: 2606
VIP Member

Thanks. Yes I will definately keep my eyes open for the rash! I've been doing lots of research on this medication, so I will be very careful to watch out for everything. Thanks again!

12/21/2010 11:52 AM
capecod84
capecod84  
Posts: 1820
Senior Member

It may take a few weeks to see a difference but it has great antidepressant properties. I am happy for you. You may have to go above the 50, that's a low dose. It will help you.

12/21/2010 12:12 PM
fsjn
fsjn  
Posts: 13
Member

Way to go!! I'm glad to hear that you are getting some help. I have not had problems with Lamictal either and I take 150 twice a day. I'm afraid that it's probably the only one I'm not getting some negative side effects from, but in my experience it's a good drug, especially when you stay on it like your supposed to. Luckily I have someone to help me with my med. compliance. If you have compliance issues, enlist someone to help. Take care and good luck.

12/21/2010 12:51 PM
Joy75
Joy75  
Posts: 16686
VIP Member
I'm an Advocate

It's great that they got right back to you and they agreed with you. You are going to be feeling so much better if this works out for you. Yes, it will take some time, but be patient, you will get there. This makes me so happy for you. I hope that you are feeling better today and that it puts your mind at ease knowing that you will be starting this new medication. Good for you!! You got results!!

12/21/2010 04:51 PM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

I'm glad they got back to you and you are finally going to get the meds you need.

12/21/2010 11:39 PM
DinoDarius
DinoDarius  
Posts: 2380
Senior Member

It's good that your getting a mood stabilzer! so far I like it, and I had no side effects from it. It's a great drug. I hope it works for you, Good Luck! Smile
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved